Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Prostate problem, have difficulty in urination and bowels movements, continuous vomiting after taking Hydroxycut. Treatment required?

Hi. My husband 62 years old, has prostrate problems, took 2 Hydroxycut pills yesterday. One in the morning and one in the afternoon. Today he has had problems urinating and bowel movements, and has been vomiting most of the day. I threw the bottle away. He is stubborn about going in to the doctors. Is this something that will pass in a day or two, or should I hog tie him, throw him in the car and take him to emergency? He insists he is getting better, but the moaning and groaning tells me different. Thank you for your response in advance, Kathy
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Your description is not encouraging.
He may well become normal but, it is not worth taking the risk.
Kindly go to the A and E asap.
Answered: Thu, 22 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor